ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 13, 2011, Issue 1

Local one-dimensional scheme for the third boundary value problem for the heat equation


Bazzaev A. K.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.3-12
DOI 10.23671/VNC.2011.1.11345
 

Riemann-Hilbert boundary value problems in BMO classes for generalized analytic functions


Klimentov S. B.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.13-20
DOI 10.23671/VNC.2011.1.11346
 

On weak bases in functional spaces


Kondakov V. P.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.21-30
DOI 10.23671/VNC.2011.1.11347
 

Description of weakly additive order-preserving functionals on the plane


Kudaybergenov K. K. , Begjanova K. U.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.31-37
DOI 10.23671/VNC.2011.1.11348
 

A Beckenbach-Dresher type inequality in uniformly complete \(f\)-algebras


Kusraev A. G.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.38-43
DOI 10.23671/VNC.2011.1.11349
 

On the expansions of analytic functions on convex locally closed sets in exponential series


Melikhov S. N. , Momm S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.44-58
DOI 10.23671/VNC.2011.1.11350
 

On conservation laws in affine Toda systems


Nirova M. S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.59-70
DOI 10.23671/VNC.2011.1.11351
 

The numerical decision of one problem of dispersion with application of zero functions of Lezhandra


Khubezhty Sh. S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.71-77
DOI 10.23671/VNC.2011.1.11352
 

The Gift of the Teacher


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.78-79
 

The Tower of Stochastic


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 1. P.80-81
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт